MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX DT3 PEEK ANCH W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX DT3 PEEK ANCH W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222219
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) incomplete the expiration date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an arthroscopy rotator cuff repair procedure on (b)(6) 2020, it was observed that a 6.5mm healix peek 3-suture anchor w/orthocord broke during insertion.Another like device was used to complete the procedure without delay.There were no fragments generated.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information received, it was reported that during an arthroscopy of rotator cuff a 6.5mm healix peek 3-suture anchor w/orthocord broke during the insertion.The complaint device is not being returned, it was discarded, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number: 2l25179, and no non-conformances were identified.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitkek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
6.5 HEALIX DT3 PEEK ANCH W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11087896
Report Number1221934-2020-04109
Device Sequence Number11652951
Product Code MAI
UDI-Device Identifier10886705007677
UDI-Public10886705007677
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222219
Device Catalogue Number222219
Device Lot Number2L25179
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1